Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mean ergodic theorems for nonlinear operators


Author: Rainer Wittmann
Journal: Proc. Amer. Math. Soc. 108 (1990), 781-788
MSC: Primary 47H09; Secondary 47A35
MathSciNet review: 1004427
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The mean ergodic theorem is shown for nonlinear operators $ T:K \to K$ with $ \vert\vert Tx + Ty\vert\vert \leq \vert\vert x + y\vert\vert$ for any $ x,y \in K$ where $ K$ may be an arbitrary subset of a Hilbert space $ H$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H09, 47A35

Retrieve articles in all journals with MSC: 47H09, 47A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1004427-2
PII: S 0002-9939(1990)1004427-2
Keywords: Mean ergodic theorem, Fixed point theorem, Nonlinear operators, Hilbert spaces
Article copyright: © Copyright 1990 American Mathematical Society